# SDR UALA2011081604344

- Difficulty date: August 15, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 51,266 hours, 19,101 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFERRING FROM CENTER TO RIGHT TANK AT RATE OF 20LB EVERY 3 MIN.  OPENED & VENTED RIGHT TANK, FOUND RIGHT TANK SUCTION VALVE LEAKING WITH CENTER PUMPS ON.  REPLACED RT SUCTION VALVE.
